MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS® INFANT FACE MASK SIZE 2; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL VITAL SIGNS® INFANT FACE MASK SIZE 2; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number VITAL SIGNS® INFANT FACE MASK SIZE 2
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the vital signs® infant face mask size 1 and 2 ring was deflated when removed from the bag.Sample was pulled to use in emergent situations, deflation causes delay in patient care.As an intervention, the clinicians had to get syringe and fill mask with air before being able to rescue ventilate child.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
VITAL SIGNS® INFANT FACE MASK SIZE 2
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali,
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13023272
Report Number8030673-2021-00226
Device Sequence Number1893933
Product Code CAI
UDI-Device Identifier10190752132979
UDI-Public(01)10190752132979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® INFANT FACE MASK SIZE 2
Device Catalogue Number6810EU
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown